Blank

Zyrtec dosage hives

Common Questions and Answers about Zyrtec dosage hives

zyrtec

850029 tn?1238857820 Does anyone know if you can grow resistant to antihistamines? I've been on Zyrtec for a year and feel like it doesn't work as well as it used to. I know that I have more allergens around me but would think I still should be getting relief. I spend at least $100 a month trying to get some relief. I'm thinking with nothing working I should just save myself $100:) the only time I feel someone what better is taking Advil Cold and Sinus, the Zyrtec seems to do nothing......
Avatar f tn Simple moisturizing creams, wet soaks, calamine lotions etc are generally enough to soothe the symptoms of hives of pregnancy. Try these along with Zyrtec. Zyrtec also causes hives, sounds strange when it is used for the cure. It is also possible that Zyrtec is aggravating your hives. Please take a skin test or RAST test to know what you are allergic to. Hope this helps. It is difficult to comment beyond this at this stage. Do consult an allergy specialist.
Avatar m tn i take zyrtec,allegra and alervert all day every day as my doctor told me for my hives .some days its real bad and others are very good. ive had no effects from the mixture.
Avatar n tn after 5 days, my whole body errupted with a rash and hives extremely itchy .. went to another Doctor who looked, felt the pimples, and seen the hives and rash .. he prescribed APO-HYDROXYZINE 25MG and after 32 hours the rash and hives increased spreading all over and more ithcier than before .. he also precribed Noritate 1% cream plus pHisoHex wash for the private area .. no help nothing improved the rash increased and so is the itch .. Any one with an answer to this ..
Avatar f tn I also experience hives that itch badly. I also experience extreme fatigue during a lip swelling episode where I can sleep 18+ hours. I am a mother of four and no one can figure this out. Help!
Avatar f tn ve also seen a dermatologist and she said finding the root to the problem is difficult therefore nothing can be done but to continuously taking Zyrtec if my body responds to it. Even though I know Zyrtec can temporarily stops the outbreak, I try not to take much as I fear there might be side effects (I heard it can make you infertile if consuming over a long period of time? Not sure if it's true). ...Help!!!!!!!!!...how do I get rid it permanently?
Avatar m tn I have Discoid Lupus....and JUST started getting really bad hives from C-section scars up my tummy after giving birth to my 2nd child. I had lots of tests done saying I"m literally allergic to everything...food, outside, inside etc...to just take zyrtec and deal with it. I do not believe I'm allergic to all of that, I mean Potatoes?!? There is no way.
Avatar m tn For the last few months I have been breaking out in hives and itching, swelling (severe) espically when doing work or getting hot, possibly cold i am unsure, what might be causing this and what should I do or take. I have been taking benadrly but it keeps coming back.
Avatar f tn I get hives and I take something that is similar to zyrtec for it. Cetirizine 10mg given to me by my VA (veteran affairs) doctor. It's safe. Get well soon. I know the feeling and it *****.
Avatar f tn started taking zyrtec, seemed to help a little but starts up again so i also started taking zantac along with the zyrtec. i am still getting some hives and itching but now for about the past 3-4 wks now i'm also getting nausea, please help!
Avatar f tn For pretty much the past 6 or 7 years, I constantly break out in hives whenever I touch anything. It could be that I sit on a chair and get hives on my thighs or open the fridge and get hives on my hands. I've gone to a dermatologist several times, but even after a scratch test and everything, we've found no reasons for my random breakouts. I'm currently on Allegra and have been for years. I've tried Claritin, Zyrtec, etc. I need to know what this is and how to stop it!
Avatar f tn Since December 7th 2015 I have been experiencing hives breaking out all over my body it all seems like it started after I was admitted to a hospital with an ectopic pregnancy once surgery was complete I felt something was not right and was back to the ER 3 or more times I was readmitted with a staph infection in the surgical area underneath my skin I was treated and released by December 24th I began to break out in hives terribly I tried Benadryl I tried oatmeal baths I went to a dermatologist e
Avatar f tn Went to a doctor and was priscribed over the counterver Zyrtec/Cetirizine for the hives. Took them and immediately the hives vanished. Everything was going fine until the hives started to come back more and mroe regularly to the point I had to start taking the Zyrtec everyday to control them.
Avatar f tn About two weeks after that I started to get hives. Now instead of hives I get like red marks on my skin. The hives literally itch and burn so bad. Zyrtec helps. The hives/welts/marks come and within minutes they are gone. They appear all over my body including face. This has been happening for two months now. I have been to both my doctor and dermatologist who have both said it is chronic hives. Could it really be chronic hives or does this sound like std? Please help. I'm scared.
Avatar n tn I usually take a zyrtec once a day and benadryl at night if I have a flare up. I recently had an outbreak of hives only on my hands. They itched like crazy and were all different sizes. The zyrtec took the itch away so it doesn't bother me at all but they are a bit uncomfortable. It's been almost two weeks and my hives are still there. What could cause this, especially since it doesn't itch anymore?
Avatar m tn I usually spot a couple of small bumps which then spread all over my legs and turn into hives. Around my knees the hives are clustered and raised and flat. And on my thighs my skin becomes discolored and there are white splotches everywhere with a hive in the middle. I'll usually take a benadryl and it'll go away, but I'm sick of taking it. And it's odd because the only time I start breaking out is when i wake up.
Avatar f tn About two weeks after that I started to get hives. Now instead of hives I get like red marks on my skin. The hives literally itch and burn so bad. Zyrtec helps. The hives/welts/marks come and within minutes they are gone. They appear all over my body including face. This has been happening for two months now. Would hiv rash do this? Could it be herpes? I have been to both my doctor and dermatologist who have both said it is chronic hives.
Avatar f tn ve also seen a dermatologist and she said finding the root to the problem is difficult therefore nothing can be done but to continuously taking Zyrtec if my body responds to it. Even though I know Zyrtec can temporarily stops the outbreak, I try not to take much as I fear there might be side effects (I heard it can make you infertile if consuming over a long period of time? Not sure if it's true). ...Help!!!!!!!!!...how do I get rid it permanently?
Avatar f tn I get horrible hives, and have since I can remember. My early childhood days were spent in ice baths, continuously downing dimatap, and trips to the ER due to my throat closing off. I got scratch tested then, but my allergies have changes in my adulthood. I currently take atarax for my hives and it works great, but I am helpless without it! My current dr/insurance is all wacked out, and I am out of my presciption and wont get any for some time.
Avatar m tn Have you tried claritin? I started using that to combat my allergies with perfume, but found that zyrtec worked better. I'm not sure about other allergy meds though, have you tried nasal sprays? Benadryl knocks me out in seconds so I understand not wanting to take it all the time- have you tried using the tablets and cutting them in half? I found a 1/4 of the adult dosage works well enough on reactions my Zyrtec isn't good enough for without causing excessive drowsiness.
Avatar f tn Now, 4 months later, the hives are back and they are worse than ever! Nothing works, benadryl, Zyrtec, Tagamet... nothing. Can you please help me understand why my body is doing this?
Avatar n tn I have had a problem with hives all over my body for a month or more now. My hands start to itch first, then the bottom of my feet, then my scalp even the inside of my mouth itches sometimes. I'm a hairdresser and suspect it could be the chemicals and shampoos and products. Or could this be a food allergy? I take a wonderful antihistamine called xyzal. It works really well but when it wears off I'm in trouble.
Avatar f tn I know 2 unrelated women with hashimoto's thyroiditis and chronic hives/ angioedema. They both take Zyrtec and have taken a cocktail of different antihistamines over time (Atarax, Allegra, benadryl, etc) and steroids . They say the hives are pressure-related so you should avoid any tight fitting clothing (especially with elastics - nylons, bras, etc)and massages. Heat seems to make them worse too.
Avatar f tn For pretty much the past 6 or 7 years, I constantly break out in hives whenever I touch anything. It could be that I sit on a chair and get hives on my thighs or open the fridge and get hives on my hands. I've gone to a dermatolagist several times, but even after a scratch test and everything, we've found no reasons for my random breakouts. I'm currently on Allegra and have been for years. I've tried claritin, zyrtec, etc. I need to know what ttis is and how to stop it!
Avatar n tn The first couple of times I ever drank I my forearms would swell up and break out in hives and itch very badly. I haven't gotten the hives in a while but my forearms still swell up and itch. Someone on here told me that I should take an antihistamine such a levocetrizine or cetrizine. I took 1 Zyrtec and I felt fine for a couple of hours but my arms eventually swelled up and started to itch again.